# SDR REXA2017091501023

- Difficulty date: September 15, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 7,649 hours, 5,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STAIR, THIRD STEP FROM VERY TOP HAS A CRACK AT THE AFT CORNER IN SKIN.  REPAIRED THE DAMAGE TO THE PAX DOOR IAW SRM 52-11-04-995-802,  REO 696-52-11-434, AND 670-52-11-104         
AAR SM 33
